# SDR USAA001296

- Difficulty date: August 22, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N282AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23115
- System (JASC): 5530 · Vertical Stabilizer
- Part: Clevis
- Condition: Corroded
- Location: Vertical Stab
- Part time: 47,097 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND AFT SPAR CLEVIS CORRODED .013 INCH BY .028 INCH, VERT FIN, AFT SAPR, AFT OUTBOARD CLEVIS, RT SIDE.  REMOVED AND REPAIRED PER EA 67785.  (M)
